Crystal Structures of Two Lactones of the Bicyclo[2, 2, 2]octane Series

Carman R.M., Smith S.S., Kennard C.H.L., Smith G., White A.H. and Skelton B.W. (1982) Crystal Structures of Two Lactones of the Bicyclo[2, 2, 2]octane Series. , 35 2: 457-463. doi:10.1071/CH9820457


Author Carman R.M.
Smith S.S.
Kennard C.H.L.
Smith G.
White A.H.
Skelton B.W.
Title Crystal Structures of Two Lactones of the Bicyclo[2, 2, 2]octane Series
ISSN 1445-0038
Publication date 1982-01-01
Sub-type Article (original research)
DOI 10.1071/CH9820457
Volume 35
Issue 2
Start page 457
End page 463
Total pages 7
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 25 Jul 2017, 00:03:52 EST by System User